×

Tangential characteristics and coupling of waves. (English) Zbl 0237.35052


MSC:

35L40 First-order hyperbolic systems
35C10 Series solutions to PDEs
35L05 Wave equation
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bleistein, N; Handelsman, R.A, Uniform asymptotic expansions of double integrals, J. math. anal. appl., 27, 434-453, (1969) · Zbl 0176.01002
[2] Courant, R, ()
[3] Gelfand, I.M; Shilov, G.E, ()
[4] Howe, M.S, On gravity coupled magnetohydrodynamic waves in the Sun’s atmosphere, Astrophys. J., 156, 27-41, (1969)
[5] Jeffrey, A; Taniuti, T, Nonlinear wave propagation, (1964), Academic Press New York · Zbl 0117.21103
[6] Ludwig, D, Uniform asymptotic expansions at a caustic, Comm. pure appl. math., 19, 215-250, (1966) · Zbl 0163.13703
[7] Ludwig, D; Granoff, B, Propagation of singularities along characteristics with nonuniform multiplicity, J. math. anal. appl., 21, 556-574, (1968) · Zbl 0159.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.